Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

A New Method to Modelling the Additive Functional Equations

PP: 1047-1051
doi:10.18576/amis/100322
Author(s)
P. Narasimman, R. Amuda,
Abstract
This paper elucidates a possible method to model additive type of functional equations using eigenvalues and eigenvectors of matrices with suitable numerical examples. In order to model a functional equation the author has defined a new type of Consecutive Column Matrix(CCM) and discussed its eigenvalues and eigenvectors. The author has also modelled a famous additive Cauchy functional equation using identity matrix.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved